# SDR 96ZZZM1467

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

SFO - DURING TAKEOFF NR 1 ENGINE, S/N 3228, HAD EPR DECREASE FROM 1.93 TO 1.60.  SHUT DOWN ENGINE.  FOUND NR 2 TIRE RECAP SEPARATED AND ENGINE FAN AND NOSE COWL DAMAGE.  REPLACED FOUR EACH FAN BLADES, NOSE COWLING AND NR 1 AND NR 2 MAIN LANDING GEAR TIRES.  ACCOMPLISHED BORESCOPE OF 6TH AND 7TH STAGE COMPRESSOR AND AVM SURVEY.  ENGINE OPERATION CHECKED NORMAL.
